# SDR VNAA202212300001

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 27,464 hours, 21,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 67053214931
- Condition: Cracked
- Location: Bs 280 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-53-040 VISUALLY FOUND CRACK ON STR 3L AT FS 280 FIRST 2 HOLES. PERFORM REO 670-53-21-493 REV -D DATED 2015-07-10
